# SDR AALA20150818014

- Difficulty date: August 18, 2015
- Submitted: August 18, 2015
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- Aircraft time: 57,331 hours, 7,277 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091142
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR FWD VERTICAL EMER EXIT SIGN FOUND DAMAGED.  REPLACED L3 DOOR FWD VERTICAL EMER EXIT SIGN.  OPERATIONS CHECKED OK IAW AMM 33-51-01.
